# SDR AALA202101179009

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,590 hours, 13,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT AFT DOOR SLIDE NEEDS ADJUSTMENT.  ADJUSTED SLIDE, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
